# SDR ABXA070337

- Difficulty date: September 18, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- Aircraft time: 60,551 hours, 64,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 33234845
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 200 LEFT BUTT LINE 50 CORRODED ON SUBFLOOR.  REMOVED CORROSION AND REPAIRED IAW DC9 SRM 53-01.
